MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number 1094-04
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device got dislodged inside the patient.A balloon dilatation catheter kit was selected for use.During the procedure, it was noted that the ureteral stent radio-opaque band, at distal end became dislodged inside the patient.They tried to snare ro band but was unsuccessful.There were no patient complications reported post procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the stabilizer cannula was returned for analysis.Visual inspection was performed on the device, and it was observed that the radio-opaque (ro) marker was missing.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Factors such as excessive handling of the device, the technique used by the physician and normal procedural difficulties encountered during the procedure could have possibly affected the device performance and integrity.

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18147667
Report Number2124215-2023-60618
Device Sequence Number15329162
Product Code FAD
UDI-Device Identifier08714729048633
UDI-Public08714729048633
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model Number1094-04
Device Catalogue Number1094-04
Device Lot Number0032065316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown